| Catalog Number |
46535BER |
| Medical Device Problem Codes |
Fracture (1260); Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/05/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A review of the device history and complaint database could not be performed since the lot number was not provided.
Event or Problem Description
The account alleges the tip of the catheter detached during a procedure and was seen during an intra-op x-ray.The tip was successfully retrieved and a final x-ray was performed to confirm complete removal of the piece.No additional patient consequences to report.